Mathematical Research Letters

Volume 12 (2005)

Number 4

On $\lambda$-connections on a curve where $\lambda$ is a formal parameter

Pages: 551 – 565

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n4.a9

Author

Dima Arinkin (University of Chicago)

Abstract

We study $\GL_2$-bundles with connections with a small parameter on a smooth projective curve. We describe an open subset in the moduli space of such bundles. The description degenerates into the Hitchin fibration as the parameter tends to zero.

Full Text (PDF format)